# SDR HALA2009112200541

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 25,731 hours, 4,950 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Adi
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  RA FLAG DISPLAYED INTERMITTENT ON THE F/O ADI.  PERFORMED BITE CHECK IAW FIM 34-33-00, RT RA NO FAULTS TEST GOOD. TEST 30 NO FAULTS.
